Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on the disintegration of measures


Author: S. K. Berberian
Journal: Proc. Amer. Math. Soc. 71 (1978), 115-116
MSC: Primary 28A50
DOI: https://doi.org/10.1090/S0002-9939-1978-0486405-X
MathSciNet review: 0486405
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Complements to a theorem of Bourbaki on the disintegration of measures on separated topological spaces.


References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Éléments de mathématique. Fasc. XXI. Libre VI: Intégration. Chap. V, 2ième ed., Actualités Sci. Indust., no. 1244, Hermann, Paris, 1967. MR 35 #322.
  • [2] -, Eléments de mathématique. Fasc. XXXV. Livre VI: Intégration. Chap. IX, Actualités Sci. Indust., no. 1343, Hermann, Paris, 1969. MR 43 #2183.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A50

Retrieve articles in all journals with MSC: 28A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0486405-X
Article copyright: © Copyright 1978 American Mathematical Society